Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 18, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 6, 2007, 8:01 PM MST for Apache County, Coconino County, Navajo County, Arizona. It was in force for 119 min.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 8:01 PM MST (03:01 UTC)
- Expired
- Jun 6, 2007, 10:00 PM MST
- In force
- 119 min
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4925 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 070301 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 801 PM MST WED JUN 6 2007 AZZ011-013-014-016-017-040-070500- /O.CAN.KFGZ.HW.W.0002.000000T0000Z-070607T0300Z/ /O.NEW.KFGZ.WI.Y.0018.070607T0301Z-070607T0500Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 801 PM MST WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. WINDS WERE GRADUALLY WEAKENING DURING THE EARLY EVENING HOURS BUT REMAINED STRONG. AS A RESULT...A WIND ADVISORY WILL CONTINUE UNTIL 10 PM MST. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. AFTER 10 PM MST WINDS WILL DIMINISH THROUGH THE NIGHT BECOMING LIGHT AND VARIABLE BY THE MORNING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$ AZZ006>008-010-018-037>039-070415- /O.CAN.KFGZ.WI.Y.0017.000000T0000Z-070607T0300Z/ GRAND CANYON COUNTRY-COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- CHINLE VALLEY-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- BLACK MESA AREA- INCLUDING THE CITIES OF...GRAND CANYON VILLAGE...SUPAI... NORTH RIM...VALLE...PRESCOTT...SELIGMAN...ASH FORK... CANYON DE CHELLY...CHINLE...KAYENTA...PAYSON...STRAWBERRY... YOUNG...COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD... SEDONA...NAVAJO N.M. 801 PM MST WED JUN 6 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS WERE DIMINISHING THIS EVENING AS THE CURRENT STORM SYSTEM HEADED EASTWARD. EXPECT GUSTY SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH THE REMAINDER OF THE EVENING...BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT. $$ AZZ004-005-009-012-015-070415- /O.CAN.KFGZ.WI.Y.0016.000000T0000Z-070607T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...KEAMS CANYON...KAIBITO...WUPATKI N.M....TUBA CITY... FLAGSTAFF...WILLIAMS...MUNDS PARK 801 PM MST WED JUN 6 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS WERE DIMINISHING THIS EVENING AS THE CURRENT STORM SYSTEM HEADED EASTWARD. EXPECT GUSTY SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH THE REMAINDER OF THE EVENING...BECOMING LIGHT AND VARIABLE AFTER MIDNIGHT. $$
2 follow-up statements
000 WWUS75 KFGZ 070409 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 909 PM MST WED JUN 6 2007 AZZ016-071215- /O.NEW.KFGZ.FZ.W.0001.070607T0409Z-070607T1400Z/ /O.CON.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/ EASTERN MOGOLLON RIM- INCLUDING THE CITIES OF...HEBER...HAPPY JACK...FOREST LAKES 909 PM MST WED JUN 6 2007 ...FREEZE WARNING IN EFFECT UNTIL 7 AM MST THURSDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 7 AM MST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. WINDS WERE GRADUALLY WEAKENING DURING THE EARLY EVENING HOURS BUT REMAINED STRONG. AS A RESULT...A WIND ADVISORY WILL CONTINUE UNTIL 10 PM MST. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. AFTER 10 PM MST WINDS WILL DIMINISH THROUGH THE NIGHT BECOMING LIGHT AND VARIABLE BY THE MORNING HOURS. IN ADDITION...AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES WILL PLUMMET. LOCATIONS ABOVE ELEVATIONS OF 6500 FEET WILL SEE TEMPERATURES FALL BELOW ZERO. THIS WILL BE ESPECIALLY TRUE FROM CLINTS WELL WESTWARD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. $$ AZZ004-006-007-015-071215- /O.NEW.KFGZ.FZ.W.0001.070607T0409Z-070607T1400Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...FLAGSTAFF... WILLIAMS...MUNDS PARK 909 PM MST WED JUN 6 2007 ...FREEZE WARNING IN EFFECT UNTIL 7 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 7 AM MST THURSDAY. AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES WILL PLUMMET. LOCATIONS ABOVE ELEVATIONS OF 6500 FEET WILL SEE TEMPERATURES FALL BELOW ZERO. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. $$ AZZ011-013-014-017-040-070515- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 909 PM MST WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING. WINDS WERE GRADUALLY WEAKENING DURING THE EARLY EVENING HOURS BUT REMAINED STRONG. AS A RESULT...A WIND ADVISORY WILL CONTINUE UNTIL 10 PM MST. EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH. AFTER 10 PM MST WINDS WILL DIMINISH THROUGH THE NIGHT BECOMING LIGHT AND VARIABLE BY THE MORNING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 070504 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1004 PM MST WED JUN 6 2007 AZZ016-071315- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/ /O.CON.KFGZ.FZ.W.0001.000000T0000Z-070607T1400Z/ EASTERN MOGOLLON RIM- INCLUDING THE CITIES OF...HEBER...HAPPY JACK...FOREST LAKES 1004 PM MST WED JUN 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY. AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES WILL PLUMMET. LOCATIONS ABOVE ELEVATIONS OF 6500 FEET WILL SEE TEMPERATURES FALL BELOW FREEZING. THIS WILL BE ESPECIALLY TRUE FROM CLINTS WELL WESTWARD. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. $$ AZZ011-013-014-017-040-070615- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-070607T0500Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 1004 PM MST WED JUN 6 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ AZZ004-006-007-015-071315- /O.CON.KFGZ.FZ.W.0001.000000T0000Z-070607T1400Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...FLAGSTAFF... WILLIAMS...MUNDS PARK 1004 PM MST WED JUN 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MST THURSDAY. AS WINDS BECOME LIGHT AFTER MIDNIGHT TEMPERATURES WILL PLUMMET. MANY LOCATIONS ABOVE ELEVATIONS OF 6500 FEET WILL SEE TEMPERATURES FALL BELOW FREEZING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 6, 8:00 PM MST, 1 minute earlier.
Area forecast discussion, Jun 6, 8:00 PM MST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED WATCHES/WARNINGS/ADVISORIES NATIONAL WEATHER SERVICE FLAGSTAFF AZ 800 PM MST WED JUN 6 2007 .SYNOPSIS...A DRY LOW PRESSURE SYSTEM WILL PRODUCE WINDY AND GUSTY SOUTHWEST WINDS ACROSS MOST AREAS OF NORTHERN ARIZONA EARLY THIS EVENING. WINDS WILL DECREASE LATE THIS EVENING AND TAPER OFF OVERNIGHT. TEMPERATURES WILL RUN SEVERAL DEGREES BELOW NORMAL TONIGHT THROUGH TOMORROW NIGHT. INTO THE WEEKEND...EXPECT SEASONABLE TEMPERATURES AND BREEZY AFTERNOON WINDS WITH NO PRECIPITATION EXPECTED. && .DISCUSSION...A STRONG AND BROAD TROUGH OF LOW PRESSURE OVER THE NORTHWEST UNITED STATES WILL KEEP STRONG WINDS OVER NORTHERN ARIZONA THROUGH THE EARLY EVENING HOURS. DURING THIS TIME...WINDS WILL REMAIN AROUND 20 TO 35 MPH WITH GUSTS UP TO 50 TO 60 MPH ACROSS PORTIONS OF NORTHERN ARIZONA. AS A RESULT...A HIGH WIND WARNING REMAINS IN EFFECT THIS EVENING UNTIL 8 PM FOR OUR EASTERN ZONES AND A WIND ADVISORY IS IN EFFECT UNTIL 8 PM FOR THE REST OF THE CWA. A RED FLAG WARNING IS ALSO IN EFFECT UNTIL 7 PM FOR ALL OF NORTHERN ARIZONA DUE TO VERY DRY CONDITIONS COMBINED WITH THE STRONG WINDS. THE HIGH WINDS COULD CAUSE AREAS OF BLOWING DUST...REDUCING VISIBILITIES AT TIMES AND MAKING DRIVING CONDITIONS DIFFICULT. TEMPERATURES TONIGHT WILL RUN SEVERAL DEGREES BELOW NORMAL AND SOME PLACES COULD FALL BRIEFLY BELOW FREEZING. FOR THURSDAY THROUGH THE WEEKEND...EXPECT BELOW NORMAL TEMPERATURES AGAIN ON THURSDAY ALONG WITH BREEZY CONDITIONS. TEMPERATURES COULD FALL BELOW FREEZING AGAIN THURSDAY NIGHT FOR A FEW PLACES AND A FREEZE WARNING MAY BE NEEDED. AS THE TROUGH MOVES EASTWARD...TEMPERATURES WILL RECOVER TO NEAR NORMAL READINGS ON FRIDAY. A WEAK UPPER LEVEL TROUGH OVER THE SOUTHWEST UNITED STATES WILL BRING SOUTHWEST FLOW TO NORTHERN ARIZONA BY FRIDAY EVENING...RESULTING IN BREEZY AFTERNOONS AND SEASONABLE TEMPERATURES THROUGH THE WEEKEND WITH NO PRECIPITATION EXPECTED. BY MONDAY...GFS DEPICTS AN UPPER LEVEL LOW OVER NORTHERN BAJA AND MOVES IT OVER SOUTHEAST AZ BY WEDNESDAY. THIS COULD BRING SOME CLOUDINESS AND A SLIGHT CHANCE FOR SOME SHOWERS OVER THE EASTERN CWA EARLY NEXT WEEK. DDV && .AVIATION...FOR THE 00Z PACKAGE...EXPECT SOUTHWEST WINDS OF 20-35 KTS WITH GUSTS OF 40 TO 55 KTS THIS EVENING. THE STRONGEST WINDS CAN BE EXPECTED FROM KINW EASTWARD. AREAS OF BLOWING DUST WITH VISIBILITIES RANGING BELOW 3 MILES WILL ACCOMPANY STRONG WINDS THROUGH THE LITTLE COLORADO RIVER VALLEY. WINDS WILL GRADUALLY DECREASE AFTER 00Z...BECOMING LIGHT AND VARIABLE BY 12Z THURSDAY. MOSTLY CLEAR SKIES AND LIGHTER WINDS CAN BE EXPECTED THURSDAY...WITH WEST TO SOUTHWEST WINDS OF 10 TO 20 KTS EXPECTED IN MOST AREAS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. DJO && .FGZ WATCHES/WARNINGS/ADVISORIES... 1) WIND ADVISORY FOR AZ ZONES 11/13/14/16/17/40 UNTIL 10 PM MST. &&
Hazardous weather outlook, Jun 6, 10:40 AM MST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1040 AM MST WED JUN 6 2007 AZZ004>018-037>040-070700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1040 AM MST WED JUN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY STRONG AND GUSTY SOUTHWEST WINDS WILL OCCUR ACROSS NORTHERN ARIZONA TODAY WITH SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS FROM 55 TO 65 MPH IN THE HIGH WIND WARNING AREA AND 20 TO 35 MPH GUSTING TO AROUND 50 MPH IN THE ADVISORY AREA. A HIGH WIND WARNING HAS BEEN ISSUED FOR PLACES FROM WINSLOW EAST INCLUDING THE CHUSKA AND WHITE MOUNTAINS AND THE EASTERN MOGOLLON RIM UNTIL 8 PM MST TONIGHT WITH A WIND ADVISORY UNTIL 8 PM MST TONIGHT FOR THE REMAINDER OF NORTHERN ARIZONA...SEE PRODUCT PHXNPWFGZ FOR DETAILS. AREAS OF BLOWING DUST WITH SIGNIFICANT REDUCTIONS IN VISIBILITIES ARE ALSO EXPECTED NORTH AND EAST OF THE MOGOLLON RIM TO THE FOUR CORNERS REGION. IN ADDITION...A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTHERN ARIZONA TO ACCOUNT FOR THE STRONG WINDS AND LOW RELATIVE HUMIDITIES ANTICIPATED...SEE PRODUCT PHXRFWFGZ FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO WEATHER HAZARDS ARE EXPECTED. TC/BOHLIN
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:09 PM MST | Freeze Warning | FGZ | Coconino, Navajo | 10 hr |
| Jun 7, 10:02 AM MST | Freeze Warning | FGZ | Apache, Coconino, Navajo | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.